# SDR SWIA2019122747314

- Difficulty date: November 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFNER ON AFT SIDE OF FS621.00 BULKHEAD, STRG16L, IS CRACKED AT THE INBOARD END. (MARKED & FLAGGED) (C-CHECK) RO 12/24/2019  REMOVED AND REPLACED STIFFENER REF SRM AND DWG, COMPLETED TASK CARD.
